# SDR CALA2017111003983

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 66,315 hours, 14,614 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part serial: 2782
- Condition: Reads Low
- Location: Captain'S
- Part time: 10,222 hours, 1,936 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FL 380 ALTIMETER DISAGREE EICAS. CAPTAIN`S ALTIMETER 200 FEET LOW. CAPTAIN`S 37800 FT, STBY 38500 FT,  FO 38000 FT.   ACCOMPLISHED VISUAL CHECK OF PITOT STATIC DRAIN PORTS, LINES, AND CONNECTORS. NO OBVIOUS DAMAGE FOUND. LOW AND HIGH RANGE LEAK CHECKS PERFORMED ON CAPTAIN`S AND FO`S STATIC SYSTEMS IAW AMM 34-11-00 -730. LEAK PARAMETERS WITHIN LIMITS. CAPTAIN`S SYSTEM LEAKED 7 FEET PER MINUTE AT 5000 FT, AND 15 FPM AT 25000 FT. FO`S SYSTEM LEAKED 8 FPM AT 5000 FT AND 19 FPM AT 25000 FT. CAPTAIN`S AND FO`S ALTIMETER ACCURACY CHECK ACCOMPLISHED IAW AMM 34-11-99-706-020.  ALL READINGS WITHIN LIMITS ON BOTH SYSTEMS. AS A PRECAUTION,  REPLACED THE CAPTAINS ALTIMETER IAW AMM 34-13-01-404. ALL TEST OK. ACCOMPLISHED FINAL INSPECTION OF ALL PITOT PROBES FOR CLEARANCE AND CONECTION FOR SECURITY IAW MM 34-11-00, ALL CHECKED GOOD.
